# SDR CA120322008

- Difficulty date: March 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) CLIMBING THROUGH 14,000 FT, THE FLIGHT CREW OBSERVED A MOMENTARY LT ENGINE N1 OVERSPEED.  THE REST OF THE ENGINE PARAMETERS APPEARED NORMAL. UPON DESCENT, THE LT ENGINE THRUST LEVER BECAME STUCK AND UNABLE TO REDUCE N1 SPEED BELOW 81 PERCENT.  THE FLIGHT CREW COMPLIED WITH THE QRH, THRUST LEVER JAM PROCEDURE AND SHUTDOWN THE LT ENGINE IN FLIGHT AND LANDED UNEVENTFULLY UPON POST FLIGHT INSPECTION, THE LT ENGINE UPPER CORE COWL WAS FOUND MISSING. NO ONE WAS INJURED AS A RESULT OF THIS INCIDENT.  MOST OF THE LT UPPER CORE COWL MISSING AND THE LOWER CORE COWL APPEARS TO BE ATTACHED BUT TWISTED.
